# SDR RAIA201104110003

- Difficulty date: April 11, 2011
- Submitted: May 2, 2011
- Operation: Air carrier
- Aircraft: N840HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145341
- Aircraft time: 24,666 hours, 22,432 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

DURING LANDING THE FLIGHT CREW GOT A BLEED 1 OVERTEMP.  SYSTEM WAS IN THE RED BUT EVENTUALLY RETURNED TO THE GREEN RANGE.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED THE NR 1 FAN AIR VALVE.  PERFORMED AN ENGINE RUN AND THE BLEED SYSTEM OPS CHECKED GOOD.
